# SDR CALA2025102410483

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 97,352 hours, 23,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L ARM LEVER WOULD NOT FLIP TO ARM AFTER DOOR CLOSED BUT WORKED AFTER CREW CYCLED DOOR. L2 DOOR SLIDE ARMED/DISARMED SATIS ON GND IAW AMM 52-11-00.
